| Model Number |
6021-2530 |
| Medical Device Problem Codes |
Corroded (1131); Degraded (1153)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Metal Related Pathology (4530)
| Date of Event |
10/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that the patient's right hip was revised due to elevated chromium and cobalt levels.Intra-operatively, the following were noted: adverse soft tissue reaction, osteolysis, black debris at the base of the femoral head, trunnion wear, and the surgeon reported the liner did not feel as smooth as it should.The head and liner were revised to a new liner and ceramic head with sleeve.Rep provided primary and revision usage sheets, and reported that the hospital would like investigation results when the explants are received.Rep otherwise confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Reported event: an event regarding fretting and altr/abnormal ion level involving an accolade stem that was mated with an lfit v40 cocr head was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there has been 1 other similar event for the lot referenced (abnormal ion level).Conclusions: it was reported that the patient was revised due to a abnormal ion levels.Adverse soft tissue reaction, osteolysis, black debris at the base of the femoral head, trunnion wear, and liner wear were also reported.The reported accolade stem was mated with an lfit v40 cocr head.The cocr head has been identified to be within scope of nc and capa.No further investigation for this event is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description